# SDR N6WA20140104001

- Difficulty date: January 4, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 22,910 hours, 15,586 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE ON GEAR RETRACTION FOLLOWED BY A RED GEAR DISAGREE MESSAGE WITH NO LG RETRACTION.  PERFORMED OPERATIONS CHECK OF LG EXTENSION & RETRACTION SYS IAW CRJ700 32-30-00.  OPERATIONS CHECKED GOOD, NO MESSAGE NOTED.
